Alert archive / Kentucky / Special Weather Statements in 2011
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Mar 23, 2011, 3:21 PM CDT for Edmonson County, Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2011, 3:21 PM CDT (20:21 UTC)
- Expired
- Mar 23, 2011, 3:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
County Edmonson County, KY
The radar
The Louisville radar (KLVX), 93 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 301 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
901 WWUS83 KLMK 232021 SPSLMK SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 421 PM EDT WED MAR 23 2011 KYZ061-062-071-232045- BUTLER-EDMONSON-WARREN- 321 PM CDT WED MAR 23 2011 ...STRONG THUNDERSTORM WITH UP TO DIME SIZE HAIL...AND GUSTY WINDS... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MORGANTOWN...AND MOVING EAST AT 40 MPH. PEA TO DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... BROWNSVILLE... REEDYVILLE AND ANNA... GLENMORE AND SEGAL... ASPHALT AND NICK... WINDYVILLE AND LINDSEYVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3728 8614 3713 8616 3710 8662 3720 8662 TIME...MOT...LOC 2020Z 256DEG 27KT 3717 8648 $$ JDG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Mar 23, 2:02 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 23, 2:02 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 302 PM EDT WED MAR 23 2011 .SHORT TERM (TONIGHT AND THURSDAY)... TIMING THE CURRENT LINE OF STORMS ON RADAR IT APPEARS THE LINE SHOULD BE IN THE LAKE CUMBERLAND REGION AROUND 00Z WITH COLD FROPA WITHIN A COUPLE HOURS THEREAFTER. WILL USE THIS TIMING IN THE GRIDS. BEHIND THE STORMS AND FRONT A BRIEF PERIOD OF PARTLY CLOUDY SKIES WILL BE POSSIBLE BUT THE LARGE LOW CLOUD FIELD SEEN OVER THE UPPER MIDWEST TODAY IS THEN EXPECTED TO SWEEP IN FOR THE OVERNIGHT HOURS AND INTO THURSDAY MORNING. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE. HAVE BROUGHT MIN TEMPS UP TONIGHT A BIT WITH MORE CLOUD COVER EXPECTED. THURSDAY WILL BE COMPLETELY DIFFERENT FROM TODAY. PLENTY OF CLOUDS IN THE MORNING WILL HELP TO KEEP TEMPERATURES DOWN AS ALREADY COLD AIR SWEEPS IN. PARTIAL SUNSHINE IS EXPECTED IN THE AFTERNOON BUT MAX TEMPERATURES SHOULD STILL ONLY BE IN THE 40S. NORTH WINDS AROUND 10 MPH WILL GIVE WIND CHILLS IN THE 30S. A FEW SPRINKLES OR PATCHES OF LIGHT RAIN WILL BE POSSIBLE AS WELL...ESPECIALLY IN SOUTHERN INDIANA AND THE KENTUCKY BLUE GRASS. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... WILL KEEP THIS SHORT AS THE FOCUS THIS AFTERNOON IS MAINLY ON THE SEVERE WEATHER POTENTIAL TODAY. THE LONG TERM WILL START OFF DRY WITH HIGH PRESSURE RIDGING IN FROM THE NORTHWEST. SKIES WILL BECOME PARTLY CLOUDY TO MOSTLY CLEAR OVERNIGHT. WITH THE COLD AIR MASS IN PLACE AND DECENT RADIATIVE COOLING TEMPS WILL DROP INTO THE UPPER 20S TO LOWER 30S FRIDAY MORNING. ON FRIDAY A LOW PRESSURE SYSTEM WILL BEGIN TO DEVELOP OVER THE WESTERN PLAINS. A WARM FRONT ASSOCIATED WITH THIS LOW WILL PUSH NORTH INTO TENNESSEE FRIDAY AFTERNOON. THE LOW WILL TRACK ACROSS SOUTH CENTRAL KENTUCKY EARLY SUNDAY MORNING. OVERRUNNING PRECIPITATION LOOKS TO SPREAD INTO WESTERN PARTS OF THE FORECAST AREA ON FRIDAY AFTERNOON WITH MORE WIDESPREAD SHOWERS DEVELOPING FRIDAY NIGHT AND CONTINUING THROUGH THE WEEKEND. THE BEST CHANCE FOR RAIN FRIDAY NIGHT AND SATURDAY LOOKS TO BE ACROSS SOUTH CENTRAL KENTUCKY NEARER TO THE WARM FRONT. THOUGH THUNDERSTORMS DO NOT LOOK LIKELY ON SATURDAY SOME ELEVATED STORMS WILL BE POSSIBLE SO WILL KEEP IN A MENTION OF ISOLATED THUNDERSTORMS. THE RAIN WILL QUICKLY DEPART ON SUNDAY WITH A RIDGE OF HIGH PRESSURE QUICKLY MOVING THROUGH SUNDAY NIGHT. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH THIS SYSTEM AS MOST OF THE FORECAST AREA WILL BE ON THE NORTH SIDE OF THE WARM FRONT. WILL LEAVE OUT A MENTION OF A RASN MIX FOR NOW ON SATURDAY NIGHT AS PRECIPITATION SHOULD BE ENDING ACROSS THE AREA. HOWEVER A FEW FLAKES MAY BE POSSIBLE AS TEMPS DROP OVERNIGHT OVER SOUTHERN INDIANA. ANOTHER AREA OF LOW PRESSURE WILL DEVELOP AND CROSS THE REGION MONDAY NIGHT/TUESDAY MORNING. THE LATEST RUN OF THE GFS IS MUCH WEAKER AND FARTHER SOUTH WITH THIS SYSTEM. WILL CONTINUE WITH A CHANCE OF PRECIPITATION ACROSS THE FORECAST AREA MONDAY THROUGH TUESDAY NIGHT. WITH TEMPERATURES REMAINING ON THE COLD SIDE WE COULD SEE A MIX OF RA/SN MONDAY NIGHT AND TUESDAY NIGHT. HOWEVER THIS WILL BE HIGHLY DEPENDENT ON THE TRACK AND INTENSITY OF THIS SYSTEM. WILL HAVE TO CONTINUE TO MONITOR THIS OVER THE COMING DAYS. && .AVIATION (18Z TAF ISSUANCE)... AT 16Z A SURFACE LOW WAS CENTERED JUST NORTH OF INDIANAPOLIS WITH A COLD FRONT REACHING SOUTHWEST TO DALLAS. THE CU FIELD IS NOW WELL ESTABLISHED AND SCATTERED THUNDERSTORMS ARE EXPECTED TO SPROUT THIS AFTERNOON...WITH THE MOST COVERAGE DURING THE MIDDLE AND LATE AFTERNOON HOURS. STORMS WILL BEGIN TO DIMINISH WITH THE SETTING OF THE SUN THIS EVENING AND BE SWEPT OUT OF THE AREA COMPLETELY BY THE COLD FRONT. LOW CLOUDS ARE EXPECTED TO SURGE IN BEHIND THE FRONT AND CONTINUE INTO THURSDAY MORNING...AND MAY BE ON THE HIGH END OF MFVR. SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON WITH A FEW GUSTS TO 30KT POSSIBLE. THE FRONT WILL SWITCH WINDS AROUND TO THE NORTHWEST THIS EVENING BUT AT LOWER SPEEDS IN THE 9 TO 14KT RANGE. WINDS WILL VERY SLOWLY DECREASE THURSDAY AND WILL REMAIN OUT OF THE NORTHWEST. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........13 LONG TERM.........EER AVIATION..........13
Hazardous weather outlook, Mar 23, 2:56 PM CDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 356 PM EDT WED MAR 23 2011 INZ084-089>092-KYZ023>043-045>049-053>057-061>067-070>078-081-082- 242000- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 356 PM EDT WED MAR 23 2011 /256 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. A TORNADO WATCH IS IN EFFECT UNTIL 9PM EDT...8PM CDT. SEVERE STORMS WILL CONTINUE THIS EVENING AS A COLD FRONT MOVES FROM WEST TO EAST ACROSS THE REGION. THE MAIN THREATS WITH THESE STORMS... ESPECIALLY ALONG AND EAST OF THE I 65 CORRIDOR AND SOUTH OF THE OHIO RIVER...WILL BE VERY LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO CANNOT BE RULED OUT. ESPECIALLY DANGEROUS LIGHTNING WILL ALSO ACCOMPANY ANY THUNDERSTORM...ALONG WITH BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS WILL BE NEEDED THIS EVENING. INZ076>079-083-242000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- 356 PM EDT WED MAR 23 2011 /256 PM CDT WED MAR 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AS A STORM SYSTEM TRACKS ACROSS THE TENNESSEE VALLEY. THE BEST CHANCE FOR STORMS WILL BE ACROSS SOUTH-CENTRAL KENTUCKY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Special weather statement, Mar 23, 3:08 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT WED MAR 23 2011
KYZ062-063-232030-
EDMONSON-HART-
308 PM CDT WED MAR 23 2011
...STRONG THUNDERSTORM WITH SMALL HAIL...AND GUSTY WINDS...
AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF MUNFORDVILLE AND MOVING
TOWARD THE EAST AT 45 MPH.
DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
MUNFORDVILLE...
BROWNSVILLE...
POWDER MILL AND PIKE VIEW...
THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
58 AND 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR A LAKE...RIVER...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A
THUNDERSTORM.
&&
LAT...LON 3733 8631 3733 8613 3732 8610 3734 8608
3736 8607 3740 8571 3734 8570 3729 8571
3729 8569 3719 8569 3718 8570 3716 8629
TIME...MOT...LOC 2007Z 180DEG 0KT 3735 8573
JDGLocal storm report, Mar 23, 3:09 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
409 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL SALVISA 37.92N 84.87W
03/23/2011 E0.50 INCH MERCER KY FIRE DEPT/RESCUE
PEA TO DIME SIZED HAIL REPORTED
&&
EVENT NUMBER LMK1100214
LGLocal storm report, Mar 23, 3:10 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL SALVISA 37.92N 84.87W
03/23/2011 E0.50 INCH MERCER KY PUBLIC
PEA TO DIME SIZED HAIL REPORTED
&&
EVENT NUMBER LMK1100215
LGLocal storm report, Mar 23, 3:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL MCAFEE 37.85N 84.85W
03/23/2011 E0.50 INCH MERCER KY TRAINED SPOTTER
PEA TO DIME SIZED HAIL REPORTED
&&
EVENT NUMBER LMK1100216
LGLocal storm report, Mar 23, 3:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 1 NNW RADCLIFF 37.84N 85.95W
03/23/2011 E1.00 INCH HARDIN KY TRAINED SPOTTER
PEA TO QUARTER SIZED HAIL REPORTED
&&
EVENT NUMBER LMK1100217
LGSpecial weather statement, Mar 23, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 421 PM EDT WED MAR 23 2011 KYZ061-062-071-232045- BUTLER-EDMONSON-WARREN- 321 PM CDT WED MAR 23 2011 ...STRONG THUNDERSTORM WITH UP TO DIME SIZE HAIL...AND GUSTY WINDS... AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MORGANTOWN...AND MOVING EAST AT 40 MPH. PEA TO DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... BROWNSVILLE... REEDYVILLE AND ANNA... GLENMORE AND SEGAL... ASPHALT AND NICK... WINDYVILLE AND LINDSEYVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3728 8614 3713 8616 3710 8662 3720 8662 TIME...MOT...LOC 2020Z 256DEG 27KT 3717 8648 JDG
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 1:14 PM CDT | Special Weather Statement | LMK | Nelson | 31 min |
| Mar 23, 1:45 PM CDT | Special Weather Statement | LMK | Nelson, Washington | 30 min |
| Mar 23, 1:51 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 24 min |
| Mar 23, 2:15 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 23 min |
| Mar 23, 2:18 PM CDT | Special Weather Statement | LMK | Breckinridge, Bullitt, Spencer | 27 min |
| Mar 23, 2:22 PM CDT | Special Weather Statement | LMK | Jessamine, Mercer | 23 min |
| Mar 23, 2:35 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 25 min |
| Mar 23, 2:36 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 24 min |
| Mar 23, 2:40 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 20 min |
| Mar 23, 2:41 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 34 min |
| Mar 23, 2:52 PM CDT | Special Weather Statement | LMK | Anderson, Nelson, Woodford | 38 min |
| Mar 23, 3:02 PM CDT | Special Weather Statement | LMK | Clark | 13 min |
| Mar 23, 3:08 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 22 min |
| Mar 23, 3:25 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Marion, Mercer, Nelson, Washington | 35 min |
| Mar 23, 3:29 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 31 min |
| Mar 23, 3:31 PM CDT | Special Weather Statement | LMK | Clark, Jessamine | 29 min |
| Mar 23, 3:36 PM CDT | Special Weather Statement | LMK | Green, Taylor | 24 min |
| Mar 23, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Jessamine, Madison, Mercer, Woodford | 27 min |
| Mar 23, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 30 min |
| Mar 23, 3:46 PM CDT | Special Weather Statement | LMK | Franklin, Harrison, Scott | 44 min |
| Mar 23, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 31 min |
| Mar 23, 4:03 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Mar 23, 4:07 PM CDT | Special Weather Statement | LMK | Warren | 23 min |
| Mar 23, 4:10 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey | 35 min |
| Mar 23, 4:11 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 26 min |
| Mar 23, 4:12 PM CDT | Special Weather Statement | LMK | Adair, Green | 48 min |
| Mar 23, 4:18 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 27 min |
| Mar 23, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Casey | 10 min |
| Mar 23, 4:39 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 36 min |
| Mar 23, 4:40 PM CDT | Special Weather Statement | LMK | Barren | 50 min |
| Mar 23, 4:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Russell | 32 min |
| Mar 23, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 29 min |
| Mar 23, 5:14 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 15 min |
| Mar 23, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 34 min |
| Mar 23, 5:30 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Monroe | 15 min |
| Mar 23, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 37 min |
| Mar 23, 6:11 PM CDT | Special Weather Statement | LMK | Grayson, Ohio | 34 min |
| Mar 23, 12:56 PM CDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 34 min |
| Mar 23, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Washington | 25 min |
| Mar 23, 1:29 PM CDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 29 min |
| Mar 23, 1:33 PM CDT | Special Weather Statement | LMK | Crawford | 27 min |
| Mar 23, 1:43 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Scott | 32 min |
| Mar 23, 2:17 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison | 28 min |
Nearby
Special Weather Statements in Kentucky, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.